# SDR DALA2021030201190

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 25,397 hours, 3,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3324 DOOR 4L SHOWS OPEN WITH THE SLIDE ARMED FLIGHT ATTENDANT DISARMED DOOR. CORRECTIVE ACTION: CYCLED DOOR 4L. OPS NORMAL. (7687500)
